Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#337050] of Yu Cao

Papers Published

  1. Cao, Y; Lu, J, Lindblad equation and its semiclassical limit of the Anderson-Holstein model, Journal of Mathematical Physics, vol. 58 no. 12 (December, 2017), pp. 122105-122105, AIP Publishing [doi]
    (last updated on 2019/07/18)

    © 2017 Author(s). For multi-level open quantum systems, the interaction between different levels could pose a challenge to understand the quantum system both analytically and numerically. In this work, we study the approximation of the dynamics of the Anderson-Holstein model, as a model of the multi-level open quantum system, by Redfield and Lindblad equations. Both equations have a desirable property that if the density operators for different levels are diagonal initially, they remain to be diagonal for any time. Thanks to this nice property, the semiclassical limit of both Redfield and Lindblad equations could be derived explicitly; the resulting classical master equations share similar structures of transport and hopping terms. The Redfield and Lindblad equations are also compared from the angle of time dependent perturbation theory.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320